# SDR DLM90030567

- Difficulty date: June 21, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 24,737 hours, 14,064 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 5940497511
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NOSE GEAR UNSAFE LIGHT STAYED ILLUMINATED.  CYCLED GEAR IAW POM GEAR REMAINED UNSAFE.  FOUND NOSE STRUT LEAKING.  REPACKING NOSE STRUT.
